MathSciNet Relay Station
MathSciNet bibliographic data
MR240604 (39 #1951) 46.25
Wulbert, Daniel E. A characterization of $C(X)$ for locally connected $X$. Proc. Amer. Math. Soc. 21 1969 269–272.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement